# SDR UALA2012101605910

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,669 hours, 13,676 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 285T0013126
- Part serial: 99
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT YAW DAMPER INOPERATIVE.   TROUBLESHOT TO BAD LEFT YAW DAMP MODUAL REPLACE SAME AS PER AMM.  OPS CHECKS NORMAL.  AC REMAINS CAT FULL CAPABLE.  INSTALLED BORROWED PART PN 99-222 1-9-0001 SN 0937 MG PN 285T0013-123.
